Hi, I can help you with your question today.
The implant should not cause sedation.
I'm worried that his decreased energy level is unrelated, and we should look into this further.
There are many many things that could cause lethargy, including anemia, tick borne diseases, or major organ disease like liver or kidney problems.
I suggest having him examined by a vet. I would start with a physical and some screening blood work.
If he is eating, urinating and defecating normally, this can probably wait until Monday.
If he is having any other issues, I would take him to an emergency hospital as soon as possible.
If you have more questions or if I can help in any other way, please do not hesitate to ask! If you would like to accept my answer, please press RATE OUR CONVERSATION.
Please remember to only rate my answer when you are 100% satisfied. I will be happy to continue further and do everything I can to provide you with the service you seek.